# SDR GTIA2021110836097

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 57,737 hours, 26,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT SHORT FINAL-REF TSM 05-50-00-810-831-A. FAULT ISOLATION PROCESS IDENTIFIED PACK 2 AS SOURCE OF SMELL. REF LP 2825432-1 FOR CORRECTIVE ACTION
